# SDR UALA2010102904019

- Difficulty date: October 28, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 64,247 hours, 23,666 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FLOOR STRIP AT ROW 30 LOOSE.  INTERIM RPR WITH TAPE, SECURED. INSTALLED NEW COVER
